# SDR ASOA2014040310263

- Difficulty date: March 26, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 14,876 hours, 10,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP, ON FLOOR PANEL 196DR IS CRACKED.  R & R STRAP ASSY IAW AMM 53-82-83-000-803 AND 53-82-83-400-803.
